Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Uniqueness of the projective plane of order eight

Authors: Marshall Hall, J. Dean Swift and Robert J. Walker
Journal: Math. Comp. 10 (1956), 186-194
MSC: Primary 50.0X
MathSciNet review: 0084142
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 50.0X

Retrieve articles in all journals with MSC: 50.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society